# SDR IPXA09M55556

- Difficulty date: March 26, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 63,859 hours, 11,594 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1119
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO LT LONGERON 48 AT STA 1119 - 6-10 FOUND SPLICE AND LONGERON CORRODED AS MARKED.  SPLICE AND LONGERON FASTENERS REMOVED, BETWEEN STA 1099 TO 1119 LONGERON 48L TRIMMED OFF REMOVED.  HFEC INSPECTION C/O ON TRIM OUT LONGERON, FOUND NO CRACK EVIDENT.  REPAIR LONGERON AND SPLICE FABRICATED.  FPI C/O ON FABRICATED PARTS (9EA) AND FOUND NO CRACK EVIDENT.  REPAIR LONGERON INSTALLED.  NEW SPLICE SUPPORT REWORKED WITH FPI C/O, FOUND NO CRACK EVIDENT.  NEW SPLICE INSTALLED.
